# SDR RAIA9912013

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Engine: Garrtt TPE33114HR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Part time: 7,243 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, B, A

## Discrepancy

7144-STL - RIGHT ENGINE WAS SHUT DOWN INFLIGHT FOR LOW OIL PRESSURE.  MAINTENANCE RE-TORQUED RT ENGINE UPPER OUTBOARD OIL COOLER FITTING.
